Mixing with adderall?
Posted on Poppers Guide's Forum
Topic created by Nirad
on Sat, 18 Jan 2020 at 19:04
Nirad said on Sat, 18 Jan 2020 at 19:04...
Hello, i am new here. never tried poppers before but i would like to. However seeing that mixing them with viagra is a bad idea, i am curious if mixing with adderall (not extended release) is a good idea or not. I take it twice a day. Im only asking because it definitely makes my BP spike at all times when im on it, so im not sure if that would clash in a similar way to boner pills.
Jacko said on Wed, 22 Jan 2020 at 08:56...
If the adderall spikes your blood pressure up, then just to be safe I’d probably recommend avoiding poppers if you’ve dosed recently, as the rapid drop in pressure might spin you out more than if you were at baseline.
The contraindication with viagra is different though. As both are vasodilators, when they’re combined blood pressure drops through the floor, making people pass out or worse.
Ro said on Thu, 30 Jan 2020 at 18:40...
This is not medical advice. You should ask a doctor, or perhaps a pharmacist or someone else with appropriate training and experience (which I am not).
However, if you ask 99% of doctors they will probably tell you that no one should ever use poppers in any circumstance. The 1% of doctors who would be willing to entertain a rational harm reduction approach would need to go through a much more thorough assessment of your cardiovascular risk factors than is appropriate here (so don't answer these to me; just giving you something to think about). Such as: Age, sex, family history, smoking history, other drugs, personal health history, lab values, results of other investigations, etc. And of course, what your personal goals are and how you feel about various risks vs your experience of pleasures.
They might use a risk assessment tool such as
Both of which are extremely general, of course.
ANECDOTALLY (anecdotes are NOT evidence! you should never make a decision on your own health based on a story some jackass posts on the internet) I have not taken adderall but I have taken other stimulants. I have suffered no ill effects so far (but who's to say what's in my future?).
Here is some friendly (not medical) advice which you should consider whether you use poppers or not: If you are able, you should discuss with your prescriber whether you should be on a BP lowering drug because "it definitely makes my BP spike at all times when im on it" when you "take it twice a day" sounds like it means you might actually be hypertensive. It depends what you mean by "spike". And assessing requires all the information I mentioned above (which again, I'm not going to do here). You might be interested in completing one of those risk assessments above (if you have enough information) and bringing it in. Or you can just ask.
High blood pressure (what constitutes "high" is variable depending on other factors as per above) is very very VERY dangerous over time (google it). It usually presents no symptoms until you have a serious event (like a heart attack, stroke etc). My personal experience as a patient is that the prescriber may be reluctant to treat a "secondary" (to taking meds) hypertension especially in a young person. Basically they are not used to prescribing these meds to a 20something. But as far as I know, it doesn't really matter WHY your BP is high. If it's high, it's high. All your insides are being damaged. And bringing someone's BP into the normal range is one of the most effective evidence-based things that can be done to have a real impact on their length and quality of life. BP meds are cheap and generally well tolerated.
What Jacko said above sounds reasonable to me also. You could also try skipping your second dose on a day if you plan to use them in the evening. Would that lower your BP to normal? You can experiment by doing so then going to a pharmacy or somewhere else to get your BP checked. (but really if you have high BP that should probably be treated.)
Doo Doo said on Mon, 3 Feb 2020 at 11:59...